# SDR WRLA200215

- Difficulty date: July 2, 2002
- Submitted: October 21, 2002
- Operation: Air carrier
- Aircraft: N272WA
- Make and model: Doug MD-11
- Aircraft serial: 48437
- System (JASC): 2710 · Aileron Control System
- Part: Actuator
- Part number: ARH705454515
- Condition: Inoperative
- Location: Aileron
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AILERON DEFLECT DISAGREE LEVEL ALERT AFTER TAKE OFF AND AT SLAT RETRACT.  SLATS AND FLAPS (15) RECYCLED WITH ALERT REMAINING.  CONFIG. PAGE AND VISUAL SCAN CONFIRMED LEFT OUTBOARD AILERON WAS DEFLECTED.  CHECK LIST PREFORMED AND RETURNED TO STATION.  ENTERED INOT DMI, COMPLIED WITH MAINTENANCE PROCEDURES.  NOTED: FOUND AILERON ACTUATOR OPERATING NORMAL PROCEDURES, ALL OTHER AILERON PARAMETERS SHOW NORMAL AT THIS TIME.  REMOVED AND REPLACED AILERON ACTUATOR WITH FIXED PUSH ROD.
